Volume 26, 2020
|Number of page(s)||18|
|Published online||25 February 2020|
Optimal control on graphs: existence, uniqueness, and long-term behavior*
Université Paris 1 Panthéon-Sorbonne, Centre d’Economie de la Sorbonne,
106, Boulevard de l’Hôpital,
** Corresponding author: email@example.com
Accepted: 20 November 2019
The literature on continuous-time stochastic optimal control seldom deals with the case of discrete state spaces. In this paper, we provide a general framework for the optimal control of continuous-time Markov chains on finite graphs. In particular, we provide results on the long-term behavior of value functions and optimal controls, along with results on the associated ergodic Hamilton-Jacobi equation.
Mathematics Subject Classification: 05C81 / 34E05 / 49L20 / 90C40 / 93E20
Key words: Optimal control / graphs / asymptotic analysis / Ergodic Hamilton-Jacobi equation
© The authors. Published by EDP Sciences, SMAI 2020
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.